# SDR HEEA076464

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,066 hours
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Condition: Damaged
- Location: Bleed Valve
- Component: Bleed Valve, 3033063
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCREASE OF 40 DEGREES ITT AND 4 PERCENT N1 AT POWER CHECK SETTINGS.  FOUND HOLE IN DIAPHRAGM. REPLACED WITH SERVICEABLE DIAPHRAGM.
